MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES; INSTRUMENT,CUTTING,ORTHOPAEDIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES; INSTRUMENT,CUTTING,ORTHOPAEDIC
Model Number 03.130.271
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: investigation flow: damage.Visual inspection: the plate cutter for 1.3mm/1.5mm and 2.0mm plates (p/n: (b)(4), lot number: t174893) was received at us cq.Upon visual inspection, the jaw edges were deformed, and 1 of the 2 the silicone plate holder inserts was missing.Device failure/defect identified? yes.Dimensional inspection: no dimensional inspection was performed due to post-manufacturing damage.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the jaw edges are deformed and one (1) of the two (2) the silicone plate holder inserts was missing.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot.Part number: 03.130.271.Lot number: t174893.Manufacturing site: (b)(4).Release to warehouse date: (b)(6) 2019.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set at dpy lyndhurst ups fsl, it was observed that the plate cutter was damaged and broken.There was no known patient or hospital involvement.This complaint involves 1 device.This is report 1 of 1 for (b)(4).

Brand Name
PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES
Common Device Name
INSTRUMENT,CUTTING,ORTHOPAEDIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10057734
Report Number2939274-2020-02344
Device Sequence Number16822957
Product Code HTZ
UDI-Device Identifier10886982075475
UDI-Public(01)10886982075475
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.271
Device Catalogue Number03.130.271
Device Lot NumberT174893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATE CUTTER FOR 1.3MM/1.5MM AND 2.0MM PLATES